| Model Number |
H938173 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual unopened device and photographs of the device were provided for evaluation.Visual inspection of the actual device and photographs were performed which identified liquid inside the transparent cap of the spike port connector.The reported condition was verified.The cause of the condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an exactamix non-vented, high-volume inlet had a "droplet formed" on the spike area.This was observed during visual inspection before opening the over pouch.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h4, h6 and h11.H4: device manufacture date : february 2025.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.